Facebook Pixel

What's going on?

By June 19, 2011 - 8:31pm
Rate This

So as of lately I've been feeling really crummy, and having pregnancy symptoms. I stopped taking my birth controll this month, and now I'm having cramping with light pinkish brown discharge/spotting. Only when I wipe though, not nearly enough for tampon. Can anyone please tell me what's possibly going on?

Add a Comment1 Comments

HERWriter Guide

Hi xox...

Thanks for your post! We have helped you out in several posts on this same topic - see here: http://www.empowher.com/community/ask/possible-pregnancy-1

We ask that our members only post their questions once so that all of our readers receive equal time from Guides and Moderators.

I think it's a good idea for you to visit your doctor so he/she can educate you on how birth control works and/or what may be going on with you. Obviously, our advice is limited due to it being over the Internet. I think a physical exam might be in order, but definitely a face-to-face chat with someone who can help you better.

Good luck!

June 20, 2011 - 11:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.